New to Plavix and am feeling very tired.
Can Plavix cause tiredness?
- 9 Jun 2017 by Jean a
- 10 June 2017
It causes fatigue as you can read.
Common (1% to 10%): Accidental/inflicted injury, influenza-like symptoms, pain, fatigue, infection
Postmarketing reports: Fever
It can cause tiredness if you're not eating properly, exercising, and are careless. Bumping into things and causing a bunch of tiny bruises can be as damaging as one large bruise. You are in a transition period during the first six months as your body makes adjustments. By the end of the first years that will go away for the most part. If you have to take it for more then a year the bruises start to look like tan marks but the good part is your platelet count returns to normal but your blood won't clot. It's all dependent on your condition and your doctors orders as to how long you'll need it. Remember that your doctor gave it to you for a reason and don't let other scare you into believing anything otherwise. I've been taking it for 6 1/2 years now and will have to take it for life or as long as I have my own heart. They gave me 3 years but following my doctors orders and God, I'm still here. People say a lot of things but they don't know your condition or course of care. Talk to your doctor, it may not be what you think.
- Plavix Information for Consumers
- Plavix Information for Healthcare Professionals (includes dosage details)
- Side Effects of Plavix (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 13 Oct 2009 • 1 answer
Updated 9 Sep 2010 • 1 answer
Updated 1 Sep 2018 • 7 answers
Updated 23 Feb 2011 • 1 answer
Updated 13 Mar 2012 • 1 answer